# SDR DALA13021713211

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MX REPLACED FWD CENTER TITANIUM & RT FUSELAGE LATERAL SKIN PANEL BETWEEN FR1-FR 12 IAW ER/A 512316-14.   REPLACED FWD CENTER TITANIUM SKIN IAW REPAIR DWG R5311269007 & RT FUSELAGE LATERAL SKIN PANEL FR 1-12 IAW REPAIR DWG R53112168000.
